Tail asymptotic results for elliptical distributions

Détails

ID Serval
serval:BIB_CC50E47A024A
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Tail asymptotic results for elliptical distributions
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Hashorva E.
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
2008
Peer-reviewed
Oui
Volume
43
Numéro
1
Pages
158-164
Langue
anglais
Résumé
Let (X, Y) be a bivariate elliptical random vector with associated random radius in the Gumbel max-domain of attraction. In this paper we obtain a second order asymptotic expansion of the joint survival probability P{X > x Y > y) and the conditional probability P{Y > y vertical bar X > x}, for x, y large.
Mots-clé
Elliptical random vectors, Exact asymptotics, Second order bounds, Gumbel max-domain of attraction, Conditional distribution, Conditional quantile function, Joint survival probability
Web of science
Création de la notice
03/09/2010 11:26
Dernière modification de la notice
03/03/2018 21:28
Données d'usage